# SDR FFK2002F00000

- Difficulty date: July 22, 2002
- Submitted: August 20, 2002
- Operation: Air carrier
- Aircraft: N11HW
- Make and model: Beech 58
- Aircraft serial: TH271
- System (JASC): 8010 · Engine Cranking
- Part: Adapter
- Part number: 642083A5
- Condition: Inoperative
- Location: Lt Engine
- Part time: 59 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE STARTER ADAPTER ACCESSORY, INOPERATIVE.  ENGINE WILL NOT TURN OVER, SUSPECT BROKEN SPRING, IN CLUTCH ACCESSORY UNIT HAS 59 HOURS.
